# SDR SWAA2014062029236

- Difficulty date: May 22, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 56,234 hours, 44,512 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C33722
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FRAME OTBD CHORD FWD LOWER FASTENER HOLE CRACKED AT BS 727, STRINGER 18A.  REPAIRED CHORD IAW EA.
